First Time User? Sign Up Now
First Time User? Enroll now.
Home > Health Library > Causes of Hair Loss: Medicines and Medical Treatments
Medicines and medical treatments can cause hair loss.
Many medicines that can cause hair loss include:
If you think a medicine may be causing your scalp problem, contact your doctor to discuss your symptoms. Your doctor may adjust your dosage or change or discontinue your medicine.
Medical treatments that can cause hair loss include:
Current as of: April 1, 2019
Author: Healthwise StaffMedical Review: Adam Husney, MD - Family MedicineMartin J. Gabica, MD - Family MedicineEllen K. Roh, MD - Dermatology
Current as of:
April 1, 2019
Medical Review:Adam Husney, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Ellen K. Roh, MD - Dermatology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
3921 Sunset Ridge Road
Raleigh, NC 27607
UNC REX Healthcare4420 Lake Boone TrailRaleigh, NC 27607, USA919-784-3100
Chosen for Excellence
Co-Worker & Physician Login
UNC Health Talk
Copyright 2019 UNC Health Care. All rights reserved.